# SDR CALA2013071700503

- Difficulty date: July 16, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 48,098 hours, 16,059 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1111
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BETWEEN STRINGER 8 AND 9R AT BS 727D INBD RIVET HAS CRACK EMINATING FROM HOLE VISUALLY AND INDICATED BY NDT.  REPAIRED FRAME IAW EA 5310-04716, REV E.
